Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 41-50 of 91 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
41
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

42
On central leaves of Hodge-type Shimura varieties with parahoric level structure

Kim, Wansuresearcher, MATHEMATISCHE ZEITSCHRIFT, v.291, no.1-2, pp.329 - 363, 2019-01

43
Time of flight PET reconstruction using nonuniform update for regional recovery uniformity

Kim, Kyungsang; Kim, Donghwanresearcher; Yang, Jaewon; El Fakhri, Georges; Seo, Youngho; Fessler, Jeffrey A.; Li, Quanzheng, MEDICAL PHYSICS, v.46, no.2, pp.649 - 664, 2019-02

44
Prediction Based Efficient Online Bandwidth Allocation Method

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.23, no.12, pp.2330 - 2334, 2019-12

45
AVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE

Chung, Jiman; Im, Bo-Haeresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.333 - 349, 2019-03

46
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

47
A FINITE ELEMENT APPROACH FOR THE DUAL RUDIN-OSHER-FATEMI MODEL AND ITS NONOVERLAPPING DOMAIN DECOMPOSITION METHODS

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.41, no.2, pp.B205 - B228, 2019-03

48
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

49
Three-Dimensional Volume Reconstruction Using Two-Dimensional Parallel Slices

Kim, Junwoo; Lee, Chang-Ockresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.1, pp.1 - 27, 2019-01

50
SPIKE LAYER SOLUTIONS FOR A SINGULARLY PERTURBED NEUMANN PROBLEM: VARIATIONAL CONSTRUCTION WITHOUT A NONDEGENERACY

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.18, no.4, pp.1921 - 1965, 2019-07

rss_1.0 rss_2.0 atom_1.0